# SDR USAAD01021

- Difficulty date: February 5, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHT-PIT - FLT 395 - DURING CRUISE, THE EMERGENCY LIGHTS ILLUMINATED WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  WITH THE EMERGENCY LIGHT SWITCH IN THE OFF POSITION ALL LIGHTS EXTINGUISHED EXCEPT THE EMERGENCY LIGHTS AT THE EMERGENCY EXIT ROWS.  THE EMERGENCY LIGHTS ARM AND CHARGE CIRCUIT BREAKER WAS FOUND POPPED.  MAINTENANCE REPLACED THE FORWARD LEFT OVERWING EXIT IDENTIFIER LIGHT.  (M)
